zbMATH — the first resource for mathematics

Asymptotic behavior of solutions to the Rosenau-Burgers equation with a periodic initial boundary. (English) Zbl 1123.35057
Summary: This study focuses on the Rosenau-Burgers equation \(u_{t}+u_{xxxxt} - \alpha u_{xx}+f(u)_{x}=0\) with a periodic initial boundary condition. It is proved that with smooth initial value the global solution uniquely exists. Furthermore, for \(\alpha >0\), the global solution converges time asymptotically to the average of the initial value in an exponential form, and the convergence rate is optimal; while for \(\alpha =0\), the unique solution oscillates around the initial average all the time. Finally, numerical simulations are reported to confirm the theoretical results.

35Q53 KdV equations (Korteweg-de Vries equations)
35B40 Asymptotic behavior of solutions to PDEs
76B15 Water waves, gravity waves; dispersion and scattering, nonlinear interaction
PDF BibTeX Cite
Full Text: DOI
[1] Adams, R.A., ()
[2] Bisognin, E.; Bisognin, V.; Perla Menzala, G., Uniform stabilization and space-periodic solutions of a nonlinear dispersive system, Dyn. contin. discrete impuls. syst., 7, 463-488, (2000) · Zbl 0978.35044
[3] Chatzipantelidis, P., Explicit multistep methods for nonstiff partial differential equations, Appl. numer. math., 27, 13-31, (1998) · Zbl 0932.65106
[4] Chung, S.K., Finite difference approximate solutions for the rosenau equation, Appl. anal., 69, 149-156, (1998) · Zbl 0904.65093
[5] Chung, S.K.; Ha, S.N., Finite element Galerkin solutions for the rosenau equation, Appl. anal., 54, 39-56, (1994) · Zbl 0830.65097
[6] Lee, H.Y.; Ohm, M.R.; Shin, J.Y., The convergence of fully discrete Galerkin approximations of the rosenau equation, Korean J. comput. appl. math., 6, 1-13, (1999) · Zbl 0921.65065
[7] Liu, L.; Mei, M., A better asymptotic profile of rosenau – burgers equation, Appl. math. comput., 131, 147-170, (2002) · Zbl 1020.35097
[8] Manickam, S.A.V.; Pani, A.K.; Chung, S.K., A second-order splitting combined with orthogonal cubic spline collocation method for the rosenau equation, Numer. methods partial differential equations, 14, 695-716, (1998) · Zbl 0930.65111
[9] Matsumura, A.; Nishida, T., The initial value problem for the equations of motion of viscous and heat-conductive gases, J. math. Kyoto univ., 20, 67-104, (1980) · Zbl 0429.76040
[10] Mei, M., Long-time behavior of solution for rosenau – burgers equation (I), Appl. anal., 63, 315-330, (1996)
[11] Mei, M., Long-time behavior of solution for rosenau – burgers equation (II), Appl. anal., 68, 333-356, (1998) · Zbl 0909.35122
[12] Mei, M., Global smooth solutions of the Cauchy problem for higher-dimensional generalized pulse transmission equations, Acta math. appl. sin., 14, 450-461, (1991), (in Chinese) · Zbl 0778.35068
[13] Park, M.A., On the rosenau equation, Mat. apl. comput., 9, 145-152, (1990) · Zbl 0723.35071
[14] Park, M.A., On the rosenau equation in multidimensional space, Nonlinear anal., 21, 77-85, (1993) · Zbl 0811.35142
[15] Park, M.A., Pointwise decay estimates of solutions of the generalized rosenau equation, J. Korean math. soc., 29, 261-280, (1992) · Zbl 0808.35020
[16] Park, M.A., On some nonlinear dispersive equations, (), 211-216 · Zbl 0915.35096
[17] Rosenau, P., Dynamics of dense discrete systems, Progr. theoret. phys., 79, 1028-1042, (1988)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.